American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A48) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Dominique Guillot and Bala Rajaratnam. Functions preserving positive definiteness for sparse matrices. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. Asymptotic properties of absolutely continuous functions and strong laws of large numbers for renewal processes. Theor. Probability and Math. Statist. 87 (2013) 1-12.
Abstract, references, and article information   
View Article: PDF

[3] Mitsuru Uchiyama. The principal inverse of the gamma function. Proc. Amer. Math. Soc. 140 (2012) 1343-1348. MR 2869117.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Buldygin and V. V. Pavlenkov. A generalization of Karamata’s theorem on the asymptotic behavior of integrals. Theor. Probability and Math. Statist. 81 (2010) 15-26. MR 2667306.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Buldygin, O. I. Klesov and J. G. Steinebach. On some properties of asymptotic quasi-inverse functions. Theor. Probability and Math. Statist. 77 (2008) 15-30. MR 2432769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Oliver Roth, Stephan Ruscheweyh and Luis Salinas. A note on generating functions for Hausdorff moment sequences. Proc. Amer. Math. Soc. 136 (2008) 3171-3176. MR 2407081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arcadii Z. Grinshpan and Mourad E. H. Ismail. Completely monotonic functions involving the gamma and $q$-gamma functions. Proc. Amer. Math. Soc. 134 (2006) 1153-1160. MR 2196051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Menachem Kojman. Van der Waerden spaces. Proc. Amer. Math. Soc. 130 (2002) 631-635. MR 1866012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Árpád Elbert and Andrea Laforgia. On some properties of the Gamma function. Proc. Amer. Math. Soc. 128 (2000) 2667-2673. MR 1694859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jack B. Brown, Udayan B. Darji and Eric P. Larsen. Nowhere monotone functions and functions of nonmonotonic type. Proc. Amer. Math. Soc. 127 (1999) 173-182. MR 1469402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Feng Qi and Sen-Lin Xu. The function $(b^x-a^x)/x$: Inequalities and properties. Proc. Amer. Math. Soc. 126 (1998) 3355-3359. MR 1459146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] G. D. Anderson and S.-L. Qiu. A monotoneity property of the gamma function. Proc. Amer. Math. Soc. 125 (1997) 3355-3362. MR 1425110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] A. Olevskiĭ. Ulam-Zahorski problem on free interpolation by smooth functions . Trans. Amer. Math. Soc. 342 (1994) 713-727. MR 1179399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Hejný. Typical intersections of continuous functions with monotone functions . Proc. Amer. Math. Soc. 118 (1993) 1131-1137. MR 1159171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tamás Keleti. The mountain climbers' problem . Proc. Amer. Math. Soc. 117 (1993) 89-97. MR 1123655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. Korenblum, R. O’Neil, K. Richards and K. Zhu. Totally monotone functions with applications to the Bergman space . Trans. Amer. Math. Soc. 337 (1993) 795-806. MR 1118827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Karl-Hermann Neeb. The duality between subsemigroups of Lie groups and monotone functions . Trans. Amer. Math. Soc. 329 (1992) 653-677. MR 1024775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Chris Freiling. Symmetric derivates, scattered, and semi-scattered sets . Trans. Amer. Math. Soc. 318 (1990) 705-720. MR 989574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Freiling and D. Rinne. A symmetric density property: monotonicity and the approximate symmetric derivative . Proc. Amer. Math. Soc. 104 (1988) 1098-1102. MR 936773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Malý, D. Preiss and L. Zajíček. An unusual monotonicity theorem with applications . Proc. Amer. Math. Soc. 102 (1988) 925-932. MR 934869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert Huotari and David Legg. Best monotone approximation in $L\sb 1[0,1]$ . Proc. Amer. Math. Soc. 94 (1985) 279-282. MR 784179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. Humke and M. Laczkovich. Typical continuous functions are virtually nonmonotone . Proc. Amer. Math. Soc. 94 (1985) 244-248. MR 784172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Agronsky, A. M. Bruckner, M. Laczkovich and D. Preiss. Convexity conditions and intersections with smooth functions . Trans. Amer. Math. Soc. 289 (1985) 659-677. MR 784008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. S. Hwang and G. D. Lin. On a generalized moment problem. II . Proc. Amer. Math. Soc. 91 (1984) 577-580. MR 746093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael J. Evans and Lee Larson. Qualitative differentiation . Trans. Amer. Math. Soc. 280 (1983) 303-320. MR 712262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Mark Mandelkern. Constructive continuity. Memoirs of the AMS 42 (1983) MR 690901.
Book volume table of contents   

[28] B. S. Thomson. Monotonicity theorems . Proc. Amer. Math. Soc. 83 (1981) 547-552. MR 627688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. M. Bruckner and K. M. Garg. The level structure of a residual set of continuous functions . Trans. Amer. Math. Soc. 232 (1977) 307-321. MR 0476939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Clifford E. Weil. Monotonicity, convexity and symmetric derivates . Trans. Amer. Math. Soc. 221 (1976) 225-237. MR 0401994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2